RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 6, Issue 1  


Four-dimensional brusselator model with periodical solution
Odiljon S. Akhmedov, Abdulla A. Azamov, Gafurjan I. Ibragimov
3
Estimates of best approximations of functions with logarithmic smoothness in the Lorentz space with anisotropic norm
Gabdolla Akishev
16
General quasilinear problems involving $p(x)$-Laplacian with Robin boundary condition
Hassan Belaouidel, Anass Ourraoui, Najib Tsouli
30
Existence and exponential stability of positive periodic solutions for second-order dynamic equations
Faycal Bouchelaghem, Abdelouaheb Ardjouni, Ahcene Djoudi
42
Asymptotic almost automorphy of functions and distributions
Chikh Bouzar, Fatima Zahra Tchouar
54
The limits of applicability of the linearization method in calculating small-time reachable sets
Mikhail I. Gusev
71
Optimal control for a controlled ill-posed wave equation without requiring the Slater hypothesis
Abdelhak Hafdallah
84
Growth of $\phi$-order solutions of linear differential equations with meromorphic coefficients on the complex plane
Mohamed Abdelhak Kara, Benharrat Belaïdi
95
A new generalized varentropy and its properties
S. Maadani, G. Mohtashami Borzadaran, A. Rezaei Roknabadi
114
The dynamic deformation of three-component porous media
Victor S. Polenov, Lyubov A. Kukarskikh, Dmitry A. Nitsak
130
On generalized eighth order mock theta functions
Pramod Kumar Rawat
137
Domination and edge domination in trees
B. Senthilkumar, Ya. B. Venkatakrishnan, N. Kumar
147
Nonlocal problem for a mixed type fourth-order differential equation with Hilfer fractional operator
Tursun K. Yuldashev, Bakhtiyor J. Kadirkulov
153
Moment problems in weighted $L^2$ spaces on the real line
Elias Zikkos
168
Ural Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020